Online forums

Before you can post or reply in these forums, please complete your profile

Complete your profile

Before you can post or reply in these forums, please join our online community.

Forum membership is open to anyone residing in Australia.

Join the online community Community rules Coping during the Coronavirus outbreak

Forums / Staying well / Help

Topic: Help

3 posts, 0 answered
  1. Meg1977
    Meg1977 avatar
    5 posts
    17 August 2020
    hi lovely people
    My first post was about dealing with my own anxiety and that of my sons
    Which im happy to report seems to be abit better. I also mentioned that id started
    Medication myself which is what im needing support with and this is personal
    So i apoligise if its not allowed i tried to be physical with my hubby since taking
    Medication and i felt absolutely nothing nada zilch it made me feel 10x worse
    Hubby said it didnt matter but it did to me ive only been on tablets for 2 wks
    And am considering stopping for this reason i know it might not seem logical
    But i want that closeness to my hubby
    Thoughts?
  2. Yana8216
    Yana8216 avatar
    59 posts
    17 August 2020 in reply to Meg1977

    Hi Meg

    From what I've read this is a common side effect of anti anxiety medication and one I've experienced myself.
    I found it helpful to focus my mind on aspects of intimacy such as the sensation of skin on skin, the closeness & warmth of another human body against mine and the emotional connection that intimacy brings. I found side effects of my medication eased a little after I had been on the medication for a few months. I have continued with the same medication for 10+ years and found it very helpful. My dosage has changed to suit stress levels, and getting dosage right (with doctor approval) can help with side effects including this one.

    Glad you posted, this is a problem I think many of us have and your post will help :-)

    Yana

  3. smallwolf
    Community Champion
    • Outstanding members who have volunteered their time to support others here on the forums
    • Life membership is awarded by beyondblue for providing outstanding peer support to the online community over a period of 3+ years.
    • A member of beyondblue's blueVoices community
    smallwolf avatar
    5750 posts
    17 August 2020 in reply to Meg1977

    Hi Meg1977,

    As Yana said medications can have different effects on different people. I would suggest that you make a note of how they make you feel etc so the next time you chat with your GP (or psychiatrist?) you can let them know so there is a possibility you can change medications. My psychiatrist always chats with me about to see how the medication is going in case any changes are needed.

    Tim

Stay in touch with us

Sign up below for regular emails filled with information, advice and support for you or your loved ones.


Sign me up